Alert archive / Georgia / Freeze Warnings in 2017

Freeze Warning 5, NWS Tallahassee, FL

December 9, 201716 counties in Florida; 26 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this freeze warning at Dec 9, 2017, 3:54 AM CST for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Dec 10, 2017, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 9, 2017, 3:54 AM CST (09:54 UTC)
In effect from
Dec 10, 2017, 12:00 AM CST
Expired
Dec 10, 2017, 8:00 AM CST
In force
8 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2017-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2017-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -112 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
475 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-112 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

866 
WWUS72 KTAE 090954
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
454 AM EST Sat Dec 9 2017

...FREEZE WARNING IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY  
MORNING...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
100000-
/O.UPG.KTAE.FZ.A.0002.171210T0600Z-171210T1400Z/
/O.NEW.KTAE.FZ.W.0005.171210T0600Z-171210T1400Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-
Inland Franklin-Gadsden-Leon-Inland Jefferson-Madison-Liberty-
Inland Wakulla-Inland Taylor-Lafayette-Inland Dixie-Quitman-Clay-
Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin-
Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien-Seminole-
Decatur-Grady-Thomas-Brooks-Lowndes-Lanier-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, 
Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, 
Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake,
Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, 
Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, 
Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, 
Jonesboro, Old Town, Crossroads, Georgetown, Hatcher, 
Wire Bridge, Union, Bagby State Park, Days Crossroads, 
Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, 
Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, 
Shivers Mill, Springvale, Springvale Station, Arlington, 
Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, 
Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, 
Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, 
Pretoria, Southwest Ga Regional A/P, Turner City, Walker, 
Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, 
Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, 
Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, 
Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, 
Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, 
Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, 
Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, 
Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, 
Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, 
Greggs, Pine Valley, Barneyville, Laconte, Massee, 
Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, 
Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, 
Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, 
Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, 
Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, 
Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, 
and Teeterville
454 AM EST Sat Dec 9 2017 /354 AM CST Sat Dec 9 2017/

...FREEZE WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM
EST /8 AM CST/ SUNDAY...

The National Weather Service in Tallahassee has issued a Freeze
Warning, which is in effect from 1 AM EST /midnight CST/ to 9 AM
EST /8 AM CST/ Sunday. The Freeze Watch is no longer in effect. 

* TEMPERATURE...28 to 32 degrees. Freeze duration ranging from 3
  to 8 hours, highest across southeast Alabama and southwest 
  Georgia and lowest across the southeast Big Bend. 

* IMPACTS...Freezing temperatures can harm vulnerable plants,
  animals and those sensitive to cold. Wind chill values will be
  in the mid to upper 20s Sunday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
3 follow-up statements
687 
WWUS72 KTAE 091916
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
216 PM EST Sat Dec 9 2017

...FREEZE WARNING IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
101215-
/O.NEW.KTAE.FZ.A.0003.171211T0600Z-171211T1300Z/
/O.CON.KTAE.FZ.W.0005.171210T0600Z-171210T1400Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-
Inland Franklin-Gadsden-Leon-Inland Jefferson-Madison-Liberty-
Inland Wakulla-Inland Taylor-Lafayette-Inland Dixie-Quitman-Clay-
Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin-
Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien-Seminole-
Decatur-Grady-Thomas-Brooks-Lowndes-Lanier-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, 
Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, 
Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake,
Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, 
Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, 
Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, 
Jonesboro, Old Town, Crossroads, Georgetown, Hatcher, 
Wire Bridge, Union, Bagby State Park, Days Crossroads, 
Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, 
Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, 
Shivers Mill, Springvale, Springvale Station, Arlington, 
Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, 
Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, 
Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, 
Pretoria, Southwest Ga Regional A/P, Turner City, Walker, 
Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, 
Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, 
Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, 
Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, 
Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, 
Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, 
Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, 
Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, 
Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, 
Greggs, Pine Valley, Barneyville, Laconte, Massee, 
Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, 
Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, 
Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, 
Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, 
Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, 
Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, 
and Teeterville
216 PM EST Sat Dec 9 2017 /116 PM CST Sat Dec 9 2017/

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/
TO 9 AM EST /8 AM CST/ SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

The National Weather Service in Tallahassee has issued a Freeze
Watch, which is in effect from late Sunday night through Monday
morning. 

* TEMPERATURE...28 to 32 degrees. Freeze duration ranging from 3 
  to 8 hours, highest across southeast Alabama and southwest 
  Georgia and lowest across the southeast Big Bend. 

* IMPACTS...Freezing temperatures can harm vulnerable plants,
  animals, and those sensitive to cold. Wind chill values will be
  in the mid to upper 20s Sunday morning. Patchy frost is expected
  early Monday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

DVD
666 
WWUS72 KTAE 101038
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
538 AM EST Sun Dec 10 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST /8 AM CST/
THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY MORNING...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
101400-
/O.CON.KTAE.FZ.W.0005.000000T0000Z-171210T1400Z/
/O.CON.KTAE.FZ.A.0003.171211T0600Z-171211T1300Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-
Inland Franklin-Gadsden-Leon-Inland Jefferson-Madison-Liberty-
Inland Wakulla-Inland Taylor-Lafayette-Inland Dixie-Quitman-Clay-
Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin-
Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien-Seminole-
Decatur-Grady-Thomas-Brooks-Lowndes-Lanier-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, 
Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, 
Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake,
Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, 
Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, 
Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, 
Jonesboro, Old Town, Crossroads, Georgetown, Hatcher, 
Wire Bridge, Union, Bagby State Park, Days Crossroads, 
Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, 
Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, 
Shivers Mill, Springvale, Springvale Station, Arlington, 
Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, 
Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, 
Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, 
Pretoria, Southwest Ga Regional A/P, Turner City, Walker, 
Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, 
Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, 
Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, 
Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, 
Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, 
Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, 
Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, 
Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, 
Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, 
Greggs, Pine Valley, Barneyville, Laconte, Massee, 
Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, 
Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, 
Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, 
Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, 
Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, 
Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, 
and Teeterville
538 AM EST Sun Dec 10 2017 /438 AM CST Sun Dec 10 2017/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST /8 AM CST/
THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY MORNING...

* TEMPERATURE...28 to 32 degrees. Freeze duration ranging from 3 
  to 8 hours, highest across southeast Alabama and southwest 
  Georgia and lowest across the southeast Big Bend. 

* IMPACTS...Freezing temperatures can harm vulnerable plants, 
  animals, and those sensitive to cold. Wind chill values will 
  be in the mid to upper 20s Sunday morning. Patchy frost is 
  expected early Monday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$
442 
WWUS72 KTAE 101420
NPWTAE

URGENT - WEATHER MESSAGE
National Weather Service Tallahassee FL
920 AM EST Sun Dec 10 2017

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH 
MONDAY MORNING...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
102130-
/O.EXP.KTAE.FZ.W.0005.000000T0000Z-171210T1400Z/
/O.CON.KTAE.FZ.A.0003.171211T0600Z-171211T1300Z/
Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton-
Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-
Inland Franklin-Gadsden-Leon-Inland Jefferson-Madison-Liberty-
Inland Wakulla-Inland Taylor-Lafayette-Inland Dixie-Quitman-Clay-
Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin-
Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien-Seminole-
Decatur-Grady-Thomas-Brooks-Lowndes-Lanier-
Including the cities of Battens Crossroads, Enterprise, 
Enterprise Municipal A/P, Keyton, Asbury, Beamon, 
Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, 
Fort Rucker, Mabson, Ozark, Blackwood, Headland, 
Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, 
Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, 
Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, 
Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, 
Cluster Springs, De Funiak Spring Airport, De Funiak Springs, 
Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, 
New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, 
Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, 
Orange Hill, Five Points, Marianna, Simsville, 
Richter Crossroads, Browntown, Graceville, Malone, Sneads, 
Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, 
Clarksville, Durham, Frink, Marysville, Scotts Ferry, 
Howard Creek, Dalkeith, Honeyville, Wewahitchka, Beverly, 
Buck Siding, Fort Gadsden, Morgan Place, Littman, Quincy, 
Quincy Airport, Santa Clara, Wetumpka, Chattahoochee, 
Hardin Heights, Bradfordville, Capitola, Chaires, 
Chaires Crossroads, Killearn Estates, Killearn Lakes, 
Maclay State Gardens, Tallahassee, Alma, Capps, Casa Blanco, 
Dills, Drifton, Festus, Jarrott, Monticello, Lovett, Cherry Lake,
Hanson, Hopewell, Madison, Pinetta, Sweetwater, Bethel, 
Hilliardville, Wakulla Springs, Athena, Boyd, Bucell Junction, 
Cabbage Grove, Carbur, Fenholloway, Perry, Midway, Buckville, 
Cooks Hammock, Day, Mayo, Cross City, Cross City Airport, Hines, 
Jonesboro, Old Town, Crossroads, Georgetown, Hatcher, 
Wire Bridge, Union, Bagby State Park, Days Crossroads, 
Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, 
Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, 
Shivers Mill, Springvale, Springvale Station, Arlington, 
Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, 
Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, 
Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, 
Pretoria, Southwest Ga Regional A/P, Turner City, Walker, 
Forrester, Leesburg, Palmyra, Alfords, Gammage, Gordy, Isabella, 
Red Rock, Sylvester, Sylvester Airport, Ashburn, Hobby, Worth, 
Chula, Harding, Sunsweet, Tifton, Ashton, Bowens Mill, 
Fitzgerald, Fitzgerald Municipal A/P, Queensland, Westwood, 
Waterloo, Abba, Irwinville, Ocilla, Douglasville, Blakely, 
Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, 
Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, 
Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, 
Branchville, Camilla, Mitchell Co A/P, Cotton, Pelham, Moultrie, 
Moultrie Municipal A/P, Spence Airport, Adel, Cook Co A/P, 
Greggs, Pine Valley, Barneyville, Laconte, Massee, 
Berrien Co A/P, Cottle, Nashville, Weber, Bannockburn, 
Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, 
Riverturn, Fairchild, Seminole State Park, Ausmac, Bainbridge, 
Decatur Co A/P, Hanover, Lynn, Steinham Store, West Bainbridge, 
Beachton, Cairo, Capel, Elpino, Grady Co A/P, Moncrief, 
Pine Park, Dillon, Metcalf, Pasco, Thomasville, Blue Springs, 
Brooks Co A/P, Dixie, Empress, Nankin, Quitman, Grooverville, 
Valdosta, Valdosta Regional Airport, Courthouse, Lakeland, 
and Teeterville
920 AM EST Sun Dec 10 2017 /820 AM CST Sun Dec 10 2017/

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY MORNING...

* TEMPERATURE...28 to 32 degrees. Freeze duration ranging from 3
  to 7 hours.

* IMPACTS...Freezing temperatures can harm vulnerable plants,
  animals, and those sensitive to cold. Areas of frost are also 
  expected early Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

DVD

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Dec 9, 2:08 AM CST, 1 hour 46 minutes earlier.

Area forecast discussion, Dec 9, 2:08 AM CST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
308 AM EST Sat Dec 9 2017

.NEAR TERM [Through Today]...

Precipitation to our west has become lighter over the last hour.
Based on correlation coefficient, it's likely that a portion of our
SE Alabama counties, mainly Coffee and even Dale have seen mixed
precipitation overnight and this is supported by UP in a few
observations across the area. The chance for a rain/snow mix or even
just snow flurries is still possible across our far western
counties, mainly southeast Alabama and down into Walton county in
the Florida panhandle, however with radar depicting lighter returns,
the chance for even minor accumulations is decreasing. Water vapor
imagery shows drier air to the west over LA and MS and can clearly
see on satellite and radar the back edge of the precipitation and
clouds just ahead of the drier air. With the drier air moving
eastward, the precipitation will quickly diminish by mid morning.

Clouds will quickly clear across the western portion of the CWA but
hold on until the late morning to early afternoon across the east.
Despite skies clearing, highs today will only reach into the upper
40s to low 50s, well below normal.

.SHORT TERM [Tonight Through Monday]...

A broad and highly amplified upper trough will remain across the
CONUS east of the Rockies through the period. High pressure will
be building in at the surface, however, the ridge will stay centered
west of the Tri-state area. While this set-up will not provide ideal
night time radiational cooling conditions, the airmass is cold
enough to support our first widespread light freeze of the fall
season tonight. Lows should dip into the upper 20s to around 30 for
all inland areas with lower to mid 30s along the immediate coast.
The freeze watch will be upgraded to a freeze warning. A sunny and
cool day is expected for Sunday with highs in the lower to mid 50s
with another light freeze Sunday night. Low level flow will back to
the west on Monday with temperatures moderating into the lower to
mid 60s under sunny skies.

.LONG TERM [Monday Night Through Saturday]...

A mild day on Tuesday with lows around 40 and highs mostly in the
60s before a dry cold front sweeps through late Tuesday bringing
a reinforcing shot of cooler air for the middle of next week. A
light freeze is possible for portions of our area Tuesday night
and Wednesday night with a moderating trend by the end of the
week. Little or no rain is expected.

&&

.AVIATION [Through 06Z Sunday]...

IFR conditions at the TAF sites will continue through the early
morning. Clouds will clear with VFR late morning to early
afternoon. An area of RASN west of the TAF sites will continue to
move eastward this morning with a mix of rain and snow possible at
DHN for a few hours this morning. Light accumulation on grassy
and elevated surfaces cannot be ruled out. As clouds clear during
the day, winds will increase today with gusts 20-22 knots.

&&

.MARINE...

Advisory level conditions will continue through Sunday morning and
then expect decreasing winds and seas by Sunday afternoon.
However, another cold front will bring elevated winds and seas
back to local waters Monday night into Tuesday.

&&

.FIRE WEATHER...

Drier air will move in today, however RH values will remain above
critical thresholds over the next few days and thus there are no red
flag warning concerns.

&&

.HYDROLOGY...

There are no flooding concerns expected for the next several days.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   51  29  55  30  62 /  10   0   0   0   0
Panama City   51  34  55  36  63 /  10   0   0   0   0
Dothan        49  27  53  29  60 /  10   0   0   0   0
Albany        48  28  51  29  59 /  30   0   0   0   0
Valdosta      48  29  53  29  59 /  10   0   0   0   0
Cross City    53  30  56  29  62 /  10   0   0   0   0
Apalachicola  53  35  55  36  61 /  10   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning from 1 AM EST /midnight CST/ to 9 AM EST /8 AM
     CST/ Sunday for Calhoun-Central Walton-Gadsden-Holmes-
     Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
     Jefferson-Inland Taylor-Inland Wakulla-Jackson-Lafayette-
     Leon-Liberty-Madison-North Walton-Washington.

     Small Craft Advisory until 7 AM EST /6 AM CST/ Sunday for
     Coastal Gulf.

     High Rip Current Risk from 7 AM EST /6 AM CST/ this morning
     through this evening for Coastal Gulf.

GA...Freeze Warning from 1 AM to 9 AM EST Sunday for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Freeze Warning from midnight tonight to 8 AM CST Sunday for
     Coffee-Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory until 7 AM EST Sunday for Apalachee Bay or
     Coastal Waters From Keaton Beach to Ochlockonee River FL
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach FL out 20 NM-Coastal waters from
     Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
     from Mexico Beach to Okaloosa Walton County Line FL out 20
     NM-Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Mexico Beach FL from 20
     to 60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

&&

NEAR TERM...Fieux
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Fieux
MARINE...Barry
FIRE WEATHER...Fieux
HYDROLOGY...DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 2:10 AM CSTRip Current StatementTAEGulf20 hr
Dec 9, 1:16 PM CSTFreeze WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more23 hr

Nearby

Freeze Warnings in Georgia, 2017Freeze Warnings in Florida, 2017Freeze Warnings in Alabama, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.